# SDR AALA202408190563

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 29,749 hours, 14,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR LOW PER PS 1500 PSI AT 80DEG. SERVICED LEFT AFT PASSENGER DOOR EMERGENCY CYLINDER/ACCUMULATOR IAW AMM 52-10-00. NO LEAKS NOTED.
